# SDR 2008UALA03493

- Difficulty date: June 19, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 37,034 hours, 4,508 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 48 LT INOP.  FOUND LOOSE CONNECTION.  SECURED CONNECTION, OP CHECKED GOOD.  AC OK FOR SERVICE.
